Differential and Integral Equations

Apriori estimates of Osserman-Keller type

Anders Olofsson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove certain pointwise upper bounds in terms of distance to the boundary for subsolutions of equations generalizing (0.1) below. This type of estimates originate from work of Joseph B. Keller and are of importance to the recent study of so called large solutions of such equations initiated by Catherine Bandle and Moshe Marcus.

Article information

Differential Integral Equations, Volume 16, Number 6 (2003), 737-756.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B45: A priori estimates


Olofsson, Anders. Apriori estimates of Osserman-Keller type. Differential Integral Equations 16 (2003), no. 6, 737--756. https://projecteuclid.org/euclid.die/1356060610

Export citation